# SDR CALA2022072701882

- Difficulty date: July 27, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 80,583 hours, 17,085 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW4060
- Condition: Bird Ingestion
- Location: Left Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

POSSIBLE BIRD STRIKE LEFT ENG N1 VIB 4.5 TO 5.0 ENG1 SN. 724634 (TSI= 17363) **T/0012-23JUL22 ZRH-ORD RTFL** DUE TO BIRDSTRIKE ENG1 WITH 4EA FAN BLADES DAMAGE (ALSO REF L/P 9135078 AND 9135120 FOR OTHER DAMAGE). REF FIM 71-05 FAUT TREE 802. FOR BIRDSTRIKE/FOD INSPECTION. WHQLM-EMC ARSHAD. 23JUL22.
THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/25/22. BIRD STRIKE LEFT ENG N1 VIB 4.5 TO 5.0. PERFORMED BSI. REMOVED AND REPLACED #1 ENG. OPS CKS GOOD.
